MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement and removal difficulties occurred.The target lesion was located in the right lower extremity.After a 6f introducer sheath was introduced in the lesion, an 8.0x40x75cm express ld stent was advanced into the sheath; however, when the physician pushed the stent, it slipped off the balloon.When the physician tried to remove the device out of the sheath, the stent became stuck in the sheath.An alligator forceps was used to completely remove the stent out of the patient's body and the procedure was ended.No patient complications were reported and the patient's status is fine, just a sore groin.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7881390
Report Number2134265-2018-61033
Device Sequence Number13935066
Product Code NIO
UDI-Device Identifier08714729392279
UDI-Public08714729392279
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0021573440
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2018
Initial Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;